Works matching DE "MONADS (Mathematics)"
Results: 325
Concurrent predictors of spelling accuracy in secondary education in a semi-consistent orthography: The role of non-phonological spelling strategies.
- Published in:
- Written Language & Literacy, 2022, v. 25, n. 1, p. 40, doi. 10.1075/wll.00060.sal
- By:
- Publication type:
- Article
Further 6-sparse Steiner Triple Systems.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 1, p. 49, doi. 10.1007/s00373-008-0819-3
- By:
- Publication type:
- Article
Partition of Triples of Order 6 k+5 into 6 k+3 Optimal Packings and One Packing of Size 8 k+4.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 251, doi. 10.1007/s00373-005-0632-1
- By:
- Publication type:
- Article
On adjunction contexts and regular quasi-monads.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 808, doi. 10.1007/s10958-012-1039-1
- By:
- Publication type:
- Article
The order- K -ification monads.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 1, p. 45, doi. 10.1017/S0960129523000403
- By:
- Publication type:
- Article
A special issue on categorical algebras and computation in celebration of John Power's 60th birthday, part I.
- Published in:
- 2021
- By:
- Publication type:
- Editorial
Finitary monads on the category of posets.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 7, p. 799, doi. 10.1017/S0960129521000360
- By:
- Publication type:
- Article
Metric monads.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 5, p. 535, doi. 10.1017/S0960129521000220
- By:
- Publication type:
- Article
The parametric continuation monad.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 5, p. 651, doi. 10.1017/S0960129515000328
- By:
- Publication type:
- Article
Containers, monads and induction recursion.
- Published in:
- Mathematical Structures in Computer Science, 2016, v. 26, n. 1, p. 89, doi. 10.1017/S0960129514000127
- By:
- Publication type:
- Article
Modules over relative monads for syntax and semantics.
- Published in:
- Mathematical Structures in Computer Science, 2016, v. 26, n. 1, p. 3, doi. 10.1017/S0960129514000103
- By:
- Publication type:
- Article
Theories of analytic monads.
- Published in:
- Mathematical Structures in Computer Science, 2014, v. 24, n. 6, p. 00, doi. 10.1017/S0960129513000868
- By:
- Publication type:
- Article
Equational presentations of functors and monads.
- Published in:
- Mathematical Structures in Computer Science, 2011, v. 21, n. 2, p. 363, doi. 10.1017/S0960129510000575
- By:
- Publication type:
- Article
Weak bisimulations for the Giry monad.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 5, p. 781, doi. 10.1017/S0960129510000204
- Publication type:
- Article
Iterative reflections of monads.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 3, p. 419, doi. 10.1017/S0960129509990326
- By:
- Publication type:
- Article
Logical relations for monadic types?
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1169, doi. 10.1017/S0960129508007172
- By:
- Publication type:
- Article
Monad compositions II: Kleisli strength.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 3, p. 613, doi. 10.1017/S0960129508006695
- By:
- Publication type:
- Article
UNDERSTANDING THE BUDAPEST ENTREPRENEURIAL ECOSYSTEM: HUMAN CAPITAL FLOWS AND SOCIAL CAPITAL TIES.
- Published in:
- Central European Business Review, 2022, v. 11, n. 3, p. 97, doi. 10.18267/j.cebr.295
- By:
- Publication type:
- Article
TEORIA DA TRÍPLICE HÉLICE: UMA PROPOSTA DE MODELO DE GESTÃO ESTRATÉGICA APLICADO À AGÊNCIA DE INOVAÇÃO DO CAFÉ (INOVACAFÉ).
- Published in:
- Revista Eletrônica de Estratégia & Negócios, 2019, v. 12, n. 2, p. 250, doi. 10.19177/reen.v12e22019250-284
- By:
- Publication type:
- Article
Monadic NM-algebras: an algebraic approach to monadic predicate nilpotent minimum logic.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 4, p. 741, doi. 10.1093/logcom/exab076
- By:
- Publication type:
- Article
Steps and traces.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 6, p. 1482, doi. 10.1093/logcom/exab050
- By:
- Publication type:
- Article
Towards a uniform presentation of logical systems by indexed categories and adjoint situations.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 1, p. 57, doi. 10.1093/logcom/exs038
- By:
- Publication type:
- Article
Pollen morphology and its taxonomic significance of the genus Crucianella L. (Rubiaceae) in Iran.
- Published in:
- Feddes Repertorium, 2021, v. 132, n. 3, p. 287, doi. 10.1002/fedr.202000037
- By:
- Publication type:
- Article
Nomenclatural novelties and synopsis of Passovia (Loranthaceae): new synonyms, new combinations and reinstated species.
- Published in:
- Rodriguésia, 2021, v. 72, p. 1, doi. 10.1590/2175-7860202172092
- By:
- Publication type:
- Article
ON THE CONJECTURE OF JEŚMANOWICZ CONCERNING PYTHAGOREAN TRIPLES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 3, p. 413, doi. 10.1017/S0004972709000471
- By:
- Publication type:
- Article
THE B – L/ELECTROWEAK HIERARCHY IN SMOOTH HETEROTIC COMPACTIFICATIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 13, p. 2631, doi. 10.1142/S0217751X10049207
- By:
- Publication type:
- Article
Non-Gatherable Triples for Classical Affine Root Systems.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 619, doi. 10.1007/s00026-013-0199-0
- By:
- Publication type:
- Article
Combinatorics in N = 1 Heterotic Vacua.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/397895
- By:
- Publication type:
- Article
Monadic dynamic algebras.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 2, p. 134, doi. 10.1002/malq.200510022
- By:
- Publication type:
- Article
Regular Subgraphs in Graphs and Rooted Graphs and Definability in Monadic Second - Order Logic.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 1, p. 1, doi. 10.1002/malq.19970430102
- By:
- Publication type:
- Article
Nonstandard Methods and Finiteness Conditions in Algebra.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 33-35, p. 525, doi. 10.1002/malq.19910373303
- By:
- Publication type:
- Article
Some nonstandard methods applied to distributive lattices.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 2, p. 123, doi. 10.1002/malq.19900360205
- By:
- Publication type:
- Article
Spectrum of IDH-mutant tumors in Ollier-Maffucci disease: the triple interaction theory.
- Published in:
- 2024
- By:
- Publication type:
- Letter
Weak MSO with the Unbounding Quantifier.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 3, p. 554, doi. 10.1007/s00224-010-9279-2
- By:
- Publication type:
- Article
Logic and Rational Languages of Words Indexed by Linear Orderings.
- Published in:
- Theory of Computing Systems, 2010, v. 46, n. 4, p. 737, doi. 10.1007/s00224-009-9222-6
- By:
- Publication type:
- Article
When are enriched strong monads double exponential monads?
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 2, p. 311, doi. 10.36045/bbms/1464710120
- By:
- Publication type:
- Article
Examples of mixing subalgebras of von Neumann algebras and their normalizers.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 3, p. 399, doi. 10.36045/bbms/1347642373
- By:
- Publication type:
- Article
Embedding Ontologies in the Description Logic ALC by Axis-Aligned Cones.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 217, doi. 10.1613/jair.1.13939
- By:
- Publication type:
- Article
Monadic Distributive Lattices and Monadic Augmented Kripke Frames.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2014, v. 22, n. 1-2, p. 189
- By:
- Publication type:
- Article
The Rough Powerset Monad.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2007, v. 13, n. 4-6, p. 321
- By:
- Publication type:
- Article
On twisted reality conditions.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 3, p. 643, doi. 10.1007/s11005-018-1120-x
- By:
- Publication type:
- Article
Real Structures on Almost-Commutative Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 7, p. 793, doi. 10.1007/s11005-013-0616-7
- By:
- Publication type:
- Article
On Pythagoras Theorem for Products of Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 5, p. 469, doi. 10.1007/s11005-012-0598-x
- By:
- Publication type:
- Article
Morita 'Equivalences' of Equivariant Torus Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 2, p. 131, doi. 10.1007/s11005-012-0584-3
- By:
- Publication type:
- Article
Representing Geometric Morphisms Using Power Locale Monads.
- Published in:
- Applied Categorical Structures, 2013, v. 21, n. 1, p. 15, doi. 10.1007/s10485-011-9258-z
- By:
- Publication type:
- Article
The Eilenberg-Moore Category and a Beck-type Theorem for a Morita Context.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 5, p. 821, doi. 10.1007/s10485-009-9217-0
- By:
- Publication type:
- Article
Idempotent Convexity and Algebras for the Capacity Monad and its Submonads.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 4, p. 709, doi. 10.1007/s10485-010-9229-9
- By:
- Publication type:
- Article
Convexities Generated by L-Monads.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 4, p. 729, doi. 10.1007/s10485-010-9230-3
- By:
- Publication type:
- Article
Pre-torsors and Galois Comodules Over Mixed Distributive Laws.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 3, p. 597, doi. 10.1007/s10485-008-9185-9
- By:
- Publication type:
- Article
Weak Reflections and Weak Factorization Systems.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 1, p. 9, doi. 10.1007/s10485-008-9164-1
- By:
- Publication type:
- Article